Ping pong on CAT(0) cube complexes. / Kar, Aditi; Sageev, Michah.

In: Commentarii Mathematici Helvetici, Vol. 91, No. 3, 18.08.2016, p. 543–561.

Research output: Contribution to journalArticlepeer-review

Published

Documents

Original languageEnglish
Pages (from-to)543–561
Number of pages19
JournalCommentarii Mathematici Helvetici
Volume91
Issue number3
DOIs
Publication statusPublished - 18 Aug 2016
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 28941148